# SDR USAA991224

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727f
- Part time: 31,198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A ..5 INCHCRACK IN  FRAME STATION 727F BETWEEN STRINGER 8L AND 9L   INSTALLED DOUBLER  PER SRM 53-10-14.  (M)
